Asymptotical convergence evaluation for a parabolic problem arising in circuit theory
Marinov, C. A., Neittaanmäki, P. (1990). Asymptotical convergence evaluation for a parabolic problem arising in circuit theory. ZAMM, 70 (8), 344-347. doi:10.1002/zamm.19900700821
Showing items with similar title or keywords.
Marinov, Corneliu A.; Neittaanmäki, Pekka; Santanen, Jukka-Pekka (North-Holland, 1992)The modelling of the influence of interconnections on the delay time in MOS integrated circuits leads to a system of parabolic equations coupled by boundary conditions given in the form of the ordinary differential equation ...
Blanc, Pablo; Charro, Fernando; Manfredi, Juan J.; Rossi, Julio D. (Union Matematica Argentina, 2022)In this paper we characterize viscosity solutions to nonlinear parabolic equations (including parabolic Monge–Ampère equations) by asymptotic mean value formulas. Our asymptotic mean value formulas can be interpreted from ...
del Teso, Félix; Manfredi, Juan J.; Parviainen, Mikko (De Gruyter, 2022)We provide a unified strategy to show that solutions of dynamic programming principles associated to the p-Laplacian converge to the solution of the corresponding Dirichlet problem. Our approach includes all previously ...
Langer, Ulrich; Matculevich, Svetlana; Repin, Sergey (Springer International Publishing, 2018)The paper is concerned with reliable space-time IgA schemes for parabolic initial-boundary value problems. We deduce a posteriori error estimates and investigate their applicability to space-time IgA approximations. ...
Lukkari, Teemu; Parviainen, Mikko (American Institute of Mathematical Sciences, 2015)We prove that solutions to Cauchy problems related to the p-parabolic equations are stable with respect to the nonlinearity exponent p. More specifically, solutions with a fixed initial trace converge in an L q -space ...